# SDR NSVA200600168

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 21,465 hours, 33,247 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AFTER TAKEOFF, LEFT TORQUE FLUCTUATED + OR - 10 - 15 PERCENT LEFT IGNITION LIGHT ILLUMINATED FOR 7SECONDS.  CLEANED TORQUE SENSORS, INSTALLED THE DEC TEST HARNESS AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH ENGINES RUNNING.  ALL INDICATIONS READ NORMAL.  OPS CHECK GOOD IAW AMM 74-20-00.  PERFORMED ENGINE RUN TEST IAW CF ENGINE MANUAL 72-00-00 FAULT ISOLATION PAGE 101.  OPS CHK GOOD FAULT WAS NOT DUPLICATED OK FOR RETURN TO SERVICE.
